# SDR SWAA2023020999259

- Difficulty date: February 6, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 59,300 hours, 35,194 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST: L1 DOOR GIRT BAR FITTING LOOSE<[01] L1 DOOR GIRT BAR FITTING TIGHTENED;[02] ADD TO STEP #1 REFERENCE B737-700 AMM 25-66-01-000-804.;[03] VERIFIED STEPS 1 AND 2
